The police said Mohbad may have suffered physical assault and threat to life from Sam Larry and Naira Marley, according to the evidence in their possession.
The Nigeria Police has said it has a piece of evidence linking associates Naira Marley and Sam Larry with cyberbullying, physical abuse, a threat to life, and assault against deceased Afrobeats star Mohbad.
Born Ilerioluwa Aloba, Mohbad died in mysterious circumstances on September 12. Not long after his demise, videos of his alleged bullying and assault started making the rounds on the internet, with many pointing fingers at Naira Marley and Sam Larry for being complicit.
Meanwhile, the police have now disclosed that there is evidence linking Sam Larry and Naira Marley with the assault of Mohabad.
The Lagos State Police Commissioner, CP Idowu Owohunwa, made this known while speaking at a media briefing on Friday, October 6, 2023.
“While Abdulazeez Fashola (Naira Marley) and Samson Balogun (Sam Larry) denied allegations of criminal liability in the death of Mohbad and pleaded an alibi to justify their non-being complicit in the incident that occurred between 10-12 September 2023, there are ample electronic and credible witness pieces of evidence linking them to cyberbullying, a threat to life, assault occasioning harm, and conduct likely to cause a breach of the peace against the deceased in his lifetime,” Owohunwa said during the briefing.
While Naira Marley and Sam Larry continue to stay in police detention, the Police Commissioner named an auxiliary nurse, Ms Feyisayo Ogedengbe, as the prime suspect in Mogbad’s death.
“Five suspects have so far been identified, arrested, detained, and interrogated on their alleged roles in the sequence of events that led to the death of the singer,” the CP added.
He said the nurse administered to Mohbad “multiple and highly potent” injections, consisting of Tetanus Toxoid, paracetamol, and Cetrazone — an antibiotic — at the singer’s residence on September 12.
According to the police boss, the medications triggered an immediate reaction, including vomiting, goosebumps and convulsions.
“Miss Feyisayo administered the drugs on Mohbad and he started vomiting, while goosebumps appeared on his face, Mohbad was reacting to the administered medications,” Owohunwa added.